Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Suffer from muscle pain, lightheadedness and hot sweats. Stomach pain. What could be the reason?

Hi yesterday I suffered from muscle aches abd was feelung really light headed and culdnt stay awake. I slept all day and night. Then through the night I was getting hot sweats and still very sleepy with burning sensations in my stomach as if I needed to go toilet but wen I tried nothing. Today I feel hot all day and culdnt stop sweatung now im feeling really realky cold with the same stomach pains. Pls help
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H. C. M. Forum.
All the symptoms which you mentioned in your query are indicators of acute gastritis.
Acute gastritis may be due to overeating,
coffee or tea ( excess),
tension ,
work load,
2nd reason may be mild degree food poisoning,
3 rd reason may be high blood pressure if your age is > 40 years. In that situation ,you have to consult a physician.
Antacid with pantoprazole tablet will give you a quick relief.
Hope I have answered your question.
If further any question I will help.
Good luck.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor